# SDR DL757010776

- Difficulty date: May 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 45,334 hours, 22,867 cycles
- Engine time: 45,334 hours, 22,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R-1 DOOR WILL NOT TEST OR ILLUMINATE.  REMOVED PART OF GALLEY AND GAINED ACCESS TO BACK OF THE EMERGENCY LIGHT.  FOUND PLUGS D4474 AND D4476 DISCONNECTED.  RECONNECTED BOTH PLUGS AND LIGHT OPER IS NORMAL.  PLACED GALLEY BACK IN PLACE.
